# SDR ZZDA2008125

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT ILLUMINATED IN FLIGHT WITH FIRE BELL FOR 2 SECONDS THEN EXTINGUISHED ON OWN.  TESTED NORMAL.  INSPECTED MAIN WHEEL WELL LOOP AND FAULT DETECTOR UNIT.  ACCOMPLISHED FIM 26-18-801 AND 26-18-802.  GROUND TEST NORMAL AT THIS TIME.
